# SDR UALA2012092405407

- Difficulty date: September 20, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 70,395 hours, 25,906 cycles
- Engine: Pwa PW2037
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 285T110423
- Part serial: D01715
- Condition: Failed
- Location: Stall Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STALL WARNING OPERATIONAL CHECK, FAILS STEP B.(17). WITH R AIR DATA AOA SENSOR C-B (11F31) PULLED AND F/O'S ALT INST SELECTED, 'WARN ELEX' MESSAGE STAYS ON EICAS & R STALL WARNING WILL NOT TEST.   REPLACED STALL WARNING MODULE M938 AND CHECKED OKAY.
